# SDR AALA201812039021

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 15,192 hours, 5,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR CIDS PANEL DISPLAYED A CAUTION FOR DOOR PRESSURE LOW.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-11-14, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
